# SDR FDEA202403070256

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42732
- Aircraft time: 9,707 hours, 4,670 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Boeing
- Component part number: 183T200137G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR UPPER SKIN PUNCTURE AT HSBL 205.214 APROX. LH ELEVATOR UPPER SKIN AT HSBL 205.214 APROX WAS REPAIRED IAW B767 SRM 55-20-01-2R   TABLE I FIG 201 AND SRM 51-70-17-0G PAR 4.B FIG 24 REV 88 DEC 15/2023
